English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Model Order Reduction for Delay Systems by Iterative Interpolation

MPS-Authors
/persons/resource/persons86622

Feng,  Lihong
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

feng_3253317.pdf
(Publisher version), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Alfke, D., Feng, L., Lombardi, L., Antonini, G., & Benner, P. (2021). Model Order Reduction for Delay Systems by Iterative Interpolation. International Journal for Numerical Methods in Engineering, 122(3), 684-706. doi:10.1002/nme.6554.


Cite as: http://hdl.handle.net/21.11116/0000-0007-1911-A
Abstract
There is no abstract available